# SDR DALA2024062006247

- Difficulty date: June 17, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 75,303 hours, 35,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DISC: EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. C/A: RESECURED LIGHT PER A320 AMM 25-31. OPS NML. (LP: 0397601)
